# SDR 03062306

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3022471
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the L/H aft overwing emergency exit light was inoperative.  Maintenance personnel removed and replaced the light assembly.  An operational check was satisfactory and the aircraft was returned to service.
